# SDR DHL2003742522

- Difficulty date: November 26, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  CORROSION CABIN FLOORBEAM 1030 BLR 45 TO BLR 60.  REMOVED CORROSION AT FLOORBEAM 1030 BLR 45 TO 60 IS OUT OF LIMITS.  REMOVED FASTENERS FOR ACCESS AS REQUIRED FOR REPAIR.  CUT OUT DAMAGE AREA DIMENSION IS 12 INCHES AS REQUIRED FOR REPAIR IAW B-727 SRM 53-10-8 FIG 1.  FABRICATED UPPER CHORD MAT USED BAC 1505-100617 PO 900411 DIMENSION 12 INCHES, ONE SUPPORT ANGLE MAT USED BAC 1490-2631 PO 332363 DIMENSIONS 19 X 2.5 INCH AND OTHER SUPPORT ANGLE MAT USED BAC 1512-3396 PO 900412 DIM 23 X 1 INCH AND OTHER ENFORCEMENT STRAP MAT USED BAC 1512-3353 PO 217961 DIM 19 X 1 INCH.  ALODINED AND PRIMED.  INSTALLED REPAIR.
